Aa
A
A
A
Close
Depression Community
10.5k Members
446244 tn?1205201268

Lexapro withdrawal

i was taking 10mg to 20 mg daily of lexapro for the past two years.  i quit taking it several months ago because i felt i didn't need it and don't want to live on medications.....i went thru a bad divorce after thirty years of marriage and now i'm ready to move on....no more depression.  however, i have been experiencing sporadic withdrawal symptoms.....except for the load constant ringing in my head, not my ears, my head.  it is driving me crazy....sporadically i have the brain gushing......it's like a loud gush sound and feeling and then it's gone.....then a dizzy spell.....it's very scary.....is this serious and need attention or should i just live thru it.....will it go away without further medication?  at first i would just take a pill and be ok for days then it strikes again.....usually always in the late evening.
2 Responses
442270 tn?1208029921
You may want to talk with your doctor or talk with a neuro because it could be something neurological.
Avatar universal
Hi.. I went off Lexapro also and I was dizzy and had Brain zaps.. not sure if that is what you are describing but it was just like a weird buzz in my head and then it was gone... VERY STRANGE!
I'm here if you need to talk!
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.